U.S. doctors online nowAsk doctors free
Iran
A 26-year-old male asked:

How much propranolol (base on mg) can cause an adult (young) guy to lose his balance and fall over (considering he takes citalopram 20 every day)?

1 doctor answer8 doctors weighed in
Dr. James Van norman
Psychiatry 36 years experience
Postural or after?: Medication response is very individual. If you notice you're feeling light headed upon arising from bed or after lying down a while, this might be addressed by simply waiting a bit before leaping out of bed in the morning. Fluid intake can help. If you're a little dehydrated, the propranolol effect can be magnified. you could discuss splitting the pill to only take 5mg 1-2 times a day.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Amanda Itzkoff
Psychiatry 20 years experience
Ring your doc to discuss the risks, benefits & side effects of adjustments in meds versus increase fluid intake versus rising slowly in your case. Be well!
Jul 7, 2015
Last updated Nov 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.